Hlawka-Popoviciu inequalities on positive definite tensors. Berndt, W. & Sra, S. Linear Algebra and its Applications, 486(1):317–327, 2015.
Hlawka-Popoviciu inequalities on positive definite tensors [link]Pdf  bibtex   
@Article{berSra15,
author = {Wolfgang Berndt and Suvrit Sra},
title = {{Hlawka-Popoviciu inequalities on positive definite tensors}},
journal = {Linear Algebra and its Applications},
volume = {486},
number = {1},
pages = {317--327},
year = {2015},
url_pdf = {http://www.sciencedirect.com/science/article/pii/S0024379515004966}
}

Downloads: 0